# SDR ASAA1149639

- Difficulty date: May 14, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 41,956 hours, 23,316 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Part number: NAS110512
- Condition: Missing
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND L2 (AFT ENTRY DOOR) OPEN AFTER FLEET SERVICE CLEANING DOOR WILL NOT CLOSE.  REMOVED DOOR LINER FOR ACCESS TO DOOR MECHANISIM FOUND BOLT TO PUSHROD AND TORQUE TUBE CRANK NOT INSTALLED.  CONNECTED PUSH ROD TO TORQUE TUBE CRANK WITH NEW HARDWARE IAW AMM 52-13-00-705-023 AND ADJUSTED DOOR SNUBBER ASSY IAW AMM 52-13-00-705-001.  DOOR CLOSES NORMAL.
